# SDR ASOA201901027001

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 45,113 hours, 34,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A C-CHECK INSPECTION WHEN INSPECTION FOUND CORROSION AT STRINGER 21R BETWEEN FRAMES 17 THRU 19. MAINTENANCE REPAIRED THE SECTION BETWEEN FRAME 17 AND 19 IAW SRM 52-00-03. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
